Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heaviness, pain in chest and arm. Numbness in right fingers. History of stent. TMT and ECHO normal. On medication. Suggest.

I had a stent in 2008. I am 54 yrs old male. I have gas heaviness at times in chest for a while till gas releases. Some time slight pain in the chest and left arm. For the last two months, I experience numbness on the right hand palm esp. thumb and couple of fingers sometime constantly. TMT & ECHO show normal. I am taking following medicines.
Plagirine A150
Telcure H40
Rosuvas 10
Metpure XL50
Thyrox 75

Kindly help me with a solution to this problem.
Thank you
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

If TMT and ECHO are normal, compression of nerve roots at vertebral level should be evaluated.
You need MRI of the cervical spine...You should be examined by a Neurologist

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor